Back
Journal article Open Access Scopus Source The journal / series is indexed in Scopus (SCImago list). The article itself has not been verified. 91 Citations Quartil Q1

Difference Equations for the Higher-Order Moments and Cumulants of the INAR(1) Model

Maria Eduarda Silva , OLIVEIRA, VERA. Corresponding author: Maria Eduarda Silva
ISLA — Instituto Politécnico de Gestão e Tecnologia
Journal of Time Series Analysis, Volume 25, Issue 3, 05 2004, pp. 317–333

Resume

Abstract
Recently, as a result of the growing interest in modelling stationary processes with discrete marginal distributions, several models for integer value time series have been proposed in the literature. One of these models is the INteger‐AutoRegressive (INAR) model. Here we consider the higher‐order moments and cumulants of the INAR(1) process and show that they satisfy a set of Yule–Walker type difference equations. We also obtain the spectral and bispectral density functions, thus characterizing the INAR(1) process in the frequency domain. We use a frequency domain approach, namely the Whittle criterion, to estimate the parameters of the model. The estimation theory and associated asymptotic theory of this estimation method are illustrated numerically.

Keywords

#integer-valued time series #higher-order moments #cumulants #power spectrum #Whittle estimation #parameter estimation #asymptotic theory #frequency-domain characterization #Mathematics #Autoregressive model #Cumulant #Applied mathematics #Integer (computer science) #STAR model #Series (stratigraphy)

Bibliographic Details

Publication Type Journal article
Publication Year 2004
Journal / Conference / Work Journal of Time Series Analysis
ISSN 0143-9782
Volume / Issue Vol. 25 (3)
Pagination pp. 317–333
Quartile (SCImago) Q1
Scopus Indexing Indexed source (via SCImago)

ISLA Authors & Affiliations

V
Vera Lúcia Teixeira Alves de Oliveira
verlucia@iscap.ipp.pt ID: 7619-6618-B4A7
Profile